Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 24 found articles
 
 
  Biased random walk on a multidimensional lattice with absorbing boundaries
 
 
Title: Biased random walk on a multidimensional lattice with absorbing boundaries
Author: Prasad, M.A.
Unnikrishnan, K.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 127 (1984) nr. 3 pages 8 p.
Year: 1984
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands